The direct integral method for confidence intervals for the ratio of two location parameters

Carroll, Raymond J., Wang, Suojin, Wang, Yanqing . Biometrics 2015. 71 (3) :704-713

Locate this article in:

Bibtex

@article{CIS-439955,
  Author = {Carroll, Raymond J. and Wang, Suojin and Wang, Yanqing},
  Title = {The direct integral method for confidence intervals for the ratio of two location parameters},
  Journal = {Biometrics},
  Volume = {71},
  Number = {3},
  Year = {2015},
  Pages = {704--713},
  Keywords = {}
}

Similar articles